MathSciNet Relay Station
MathSciNet bibliographic data
MR2320874 82B20 (81P15)
Wang, Ting; Wang, Xiaoguang; Sun, Zhe Entanglement oscillations in open Heisenberg chains. Phys. A 383 (2007), no. 2, 316–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement